# SDR HEEA979047

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001278500
- Condition: Malfunction
- Location: Cockpit
- Component: RT40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER UNIT HAS LOW POWER OUT.
